Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Leu03]  The prime and maximal spectra and the reticulation of BL-algebras

Leu:03 (Article)
Author(s)Leuştean, Laurenţiu
Title« The prime and maximal spectra and the reticulation of BL-algebras »
JournalCentral European Journal of Mathematics
Volume1
Number3
Page(s)382--397
Year2003

BibTeX code
@article{Leu:03,
  journal = {Central European Journal of Mathematics},
  pages = {382--397},
  year = 2003,
  title = {The prime and maximal spectra and the reticulation of BL-algebras},
  volume = {1},
  author = {Leu\c stean, Lauren\c tiu},
  number = {3},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!